It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Epilepsy Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-26-2002, 11:34 AM   #1
Junior Member
 
Join Date: Jul 2001
Location: Madison,TN.,USA
Posts: 25
clouconst HB User
Question acne? Epilepsy drugs?

Hi,
I've got a question. My 14 year old son has gotten acne bad in the last 6 months and he's tried just about everything under the sun to cure it. He's on Keppra, Lamitical, and Zonegran. Could this possibly be causing his face to break out. We go back to his doctor this week and I will ask. It seems like when he was put on Topomax is when it started but since then we had to take him off of that and add the Zonegran instead. He has TLE.

Thanks

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Epilepsy and Pregnancy-- Help! fudge86 Epilepsy 15 06-22-2010 06:45 PM
Do I really have epilepsy - I've had 2 isolated seizures nickw252 Epilepsy 8 03-21-2010 10:23 PM
New Person today with Anxiety & Epilepsy C Akers Anxiety 4 09-11-2007 11:11 PM
Epilepsy and the College Student aek8890 Epilepsy 8 08-09-2006 11:53 AM
Epilepsy & Pregnancy (Depakote-Good or Bad)? melmo524 Epilepsy 3 01-14-2006 04:01 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 04:23 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!